About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 393417, 17 pages
http://dx.doi.org/10.1155/2011/393417
Research Article

Generalized Binomial Probability Distributions Attached to Landau Levels on the Riemann Sphere

1Department of Mathematics, Faculty of Sciences, Mohammed V University, P.O. BOX 1014, Agdal, Rabat 10000, Morocco
2Department of Mathematics, Faculty of Technical Sciences, Sultan Moulay Slimane University, P.O. Box 523, Béni Mellal 23000, Morocco

Received 8 March 2011; Accepted 29 March 2011

Academic Editor: Ali Mostafazadeh

Copyright © 2011 A. Ghanmi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ghanmi, A. Hafoud, and Z. Mouayn, “Generalized Binomial Probability Distributions Attached to Landau Levels on the Riemann Sphere,” Advances in Mathematical Physics, vol. 2011, Article ID 393417, 17 pages, 2011. doi:10.1155/2011/393417